MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNOTLESS FTAK, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNOTLESS FTAK, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/27/2025, a sales representative reported via email that one of the fork-like tips on the ar-3740sp-1 double loaded knotless knee fibertak inserter was missing when the insertion handle was removed.This was discovered during a let procedure on (b)(6) 2025.Additional information was received on 10/30/2025: the anchor remained in the patient following the procedure.A single prong from the tip of the anchor inserter also remained inside the patient.Despite this, the case was completed as planned without any complications or delays using a new ar-3740sp-1 double loaded knotless knee fibertak.There was no delay in surgery, and no additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3740sp-1 serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage of the device.Visual inspection noted that the tip of the device is broken off and was not returned.The most likely cause is attributed to misuse/use error due to excessive force.Per the directions for use (dfu): dfu-0054-eo, bio-fastak, fastak¿, suturetak® and fibertak® suture anchors, g.Precautions "5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.".

Brand Name
DBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23466475
Report Number1220246-2025-04992
Device Sequence Number21052680
Product Code MBI
UDI-Device Identifier00888867428058
UDI-Public(01)00888867428058(11)241202(17)291130(10)15355420
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Device Catalogue NumberAR-3740SP-1
Device Lot Number15355420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown